# SDR DALA2025072905694

- Difficulty date: July 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT DOOR LWR SILL FASTENER HOLES, BETWEEN FR-24 AND FR-29. COMPLIED WITH ER/A 627804-14 REV. ORIGINAL. (LP# 1099778)
